MathSciNet Relay Station
MathSciNet bibliographic data
MR193189 (33 #1410) 22.60
Sherman, Thomas A weight theory for unitary representations. Canad. J. Math. 18 1966 159–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement